# SDR ASOA20131025403

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 759
- Aircraft time: 28,647 hours, 15,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM CORRODED BEYOND LIMITS AFTER BLEND OUT.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REINFORCEMENT ANGLE IAW EC5320-01859.
